# SDR DL757080883

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 65,438 hours, 29,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Lt Off Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OFF WING ESCAPE FAILED PNEUMATIC DEPLOYMENT OPS CHECK.   REPLACED LT OFF WING ESCAPE SLIDE ACTUATOR IAW AMM 25-65-05.  LEAK AND OPS CHECK GOOD.
